# SDR 97ZZZX1755

- Difficulty date: March 10, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Lkheed 188C
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: X702278A
- Condition: Failed
- Location: Bearing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OVERHAUL, UNAPPROVED BEARINGS WERE INSTALLED CAUSING PREMATURE FAILURE.  BEARING, P/N 377416-5, REPLACED WITH P/N 60042ZJ, BEARING P/N 377416-6, REPLACED WITH P/N 77200.
